# SDR C77A20170324001

- Difficulty date: March 24, 2017
- Submitted: March 24, 2017
- Operation: Air carrier
- Aircraft: N604CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000181
- Aircraft time: 25,864 hours, 15,030 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 17062783004
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK DAMAGE TO THE LOWER FLANGE OF RIB 11A ON THE RT HORIZONTAL STAB. REPAIRED IAW ETD2017-170-023666.
